MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK DENTAL TRACK LIGHT MONITOR; LIGHT, OPERATING, DENTAL

MIDMARK CORPORATION MIDMARK DENTAL TRACK LIGHT MONITOR; LIGHT, OPERATING, DENTAL
Model Number 029-4857-00
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, a physical investigation could not be completed due to the device being unavailable for evaluation.However, after reviewing pictures provided by the user facility it appears that a weld on the flex arm assembly broke causing the monitor to fall.The weld breaking is likely the result of a manufacturing defect, and a replacement flex arm assembly was sent to the user facility.
 
Event or Problem Description
The user facility discovered the dental monitor hanging by the wires and the down tube that holds the monitor broken.No injuries were reported.

Brand Name
MIDMARK DENTAL TRACK LIGHT MONITOR
Common Device Name
LIGHT, OPERATING, DENTAL
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
MDR Report Key8607907
Report Number1523530-2019-00002
Device Sequence Number1685505
Product Code EAZ
UDI-Device Identifier00841709106897
UDI-Public00841709106897
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number029-4857-00
Device Catalogue Number153963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1